Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2008, Article ID 512343, 26 pages
http://dx.doi.org/10.1155/2008/512343
Research Article

Probabilistic and Fuzzy Arithmetic Approaches for the Treatment of Uncertainties in the Installation of Torpedo Piles

1Laboratory of Computer Methods and Offshore Systems (LAMCSO), Civil Engineering Department, COPPE/UFRJ-Postgraduate Institute of the Federal University of Rio de Janeiro, 21945-970 Rio de Janeiro, RJ, Brazil
2COPPE/UFRJ, Civil Engineering Department, Centro de Tecnologia Bloco B sala B-101, Cidade Universitária, Ilha do Fundão, Caixa Postal 68.506, 21945-970 Rio de Janeiro, RJ, Brazil

Received 2 December 2007; Accepted 27 March 2008

Academic Editor: Paulo Gonçalves

Copyright © 2008 Denise Margareth Kazue Nishimura Kunitaki et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Denise Margareth Kazue Nishimura Kunitaki, Beatriz Souza Leite Pires de Lima, Alexandre Gonçalves Evsukoff, and Breno Pinheiro Jacob, “Probabilistic and Fuzzy Arithmetic Approaches for the Treatment of Uncertainties in the Installation of Torpedo Piles,” Mathematical Problems in Engineering, vol. 2008, Article ID 512343, 26 pages, 2008. https://doi.org/10.1155/2008/512343.